arrow
Volume 29, Issue 3
The Supersolvable Order of Hyperplanes of an Arrangement

Ruimei Gao & Donghe Pei

Commun. Math. Res., 29 (2013), pp. 231-238.

Published online: 2021-05

Export citation
  • Abstract

This paper mainly gives a sufficient and necessary condition for an order of hyperplanes of a graphic arrangement being supersolvable. In addition, we give the relations between the set of supersolvable orders of hyperplanes and the set of quadratic orders of hyperplanes for a supersolvable arrangement.

  • Keywords

quadratic arrangement, graphic arrangement, supersolvable order of hyperplane, quadratic order of hyperplane, supersolvable order of vertices.

  • AMS Subject Headings

32S22, 52C35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-231, author = {Ruimei and Gao and and 18957 and and Ruimei Gao and Donghe and Pei and and 18958 and and Donghe Pei}, title = {The Supersolvable Order of Hyperplanes of an Arrangement}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {3}, pages = {231--238}, abstract = {

This paper mainly gives a sufficient and necessary condition for an order of hyperplanes of a graphic arrangement being supersolvable. In addition, we give the relations between the set of supersolvable orders of hyperplanes and the set of quadratic orders of hyperplanes for a supersolvable arrangement.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19006.html} }
TY - JOUR T1 - The Supersolvable Order of Hyperplanes of an Arrangement AU - Gao , Ruimei AU - Pei , Donghe JO - Communications in Mathematical Research VL - 3 SP - 231 EP - 238 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19006.html KW - quadratic arrangement, graphic arrangement, supersolvable order of hyperplane, quadratic order of hyperplane, supersolvable order of vertices. AB -

This paper mainly gives a sufficient and necessary condition for an order of hyperplanes of a graphic arrangement being supersolvable. In addition, we give the relations between the set of supersolvable orders of hyperplanes and the set of quadratic orders of hyperplanes for a supersolvable arrangement.

Ruimei Gao & Donghe Pei. (2021). The Supersolvable Order of Hyperplanes of an Arrangement. Communications in Mathematical Research . 29 (3). 231-238. doi:
Copy to clipboard
The citation has been copied to your clipboard